Author = Hamid Shayanpour
Number of Articles: 2
1. A class of certain properties of approximately n-multiplicative maps between locally multiplicatively convex algebras

Volume 9, Issue 2, Summer and Autumn 2018, Pages 111-116

Zohre Heidarpour; Esmaeil Ansari-Piri; Hamid Shayanpour; Ali Zohri


2. Some results on coupled fixed point and fixed point theory in partially ordered probabilistic like (quasi) Menger spaces

Volume 8, Issue 1, Winter and Spring 2017, Pages 133-157

Hamid Shayanpour; Asiyeh Nematizadeh